Mrp(Aprox) Rs.3 Only
Ibugrap 200mg Tablet
Salts
-
Ibuprofen 200mg
Ibuprofen
Room Temp
Store below 30Β°C
Rs 3 Only
Ibugrap 200mg Tablet is a pain-relieving medicine. It is used to treat many conditions such as headache, fever, period pain, toothache, colds, and mild arthritis. It is also a common ingredient in many cold and flu remedies.Ibugrap 200mg Tablet should be taken with food to avoid stomach upset and reduce side effects. In general, you should try to use the smallest amount necessary to control your symptoms, for the shortest possible time. You should take this medicine regularly while you need it. Try not to miss doses as it will become less effective if you do.The medicine is well tolerated with little or no side effects. However, it may cause vomiting, stomach pain, nausea, and indigestion in some people. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the symptoms.This medicine is widely prescribed and considered safe but is not suitable for everybody. Before you take it, you should tell your doctor if you have kidney problems, asthma, blood disorders, or drink a lot of alcohol. Also, tell your doctor what other medicines you are taking to make sure you are safe. It is best to avoid drinking alcohol while using this medicine.
Alcohol:
It is unsafe to consume alcohol with Ibugrap 200mg Tablet.
Pregnancy:
Ibugrap 200mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Breastfeeding:
Ibugrap 200mg Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Driving:
Ibugrap 200mg Tablet does not usually affect your ability to drive.
Kidney:
Ibugrap 200mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Ibugrap 200mg Tablet may be needed. Please consult your doctor.Use of Ibugrap 200mg Tablet is not recommended in patients with severe kidney disease. Long term use of this medicine can affect the kidney function.
Liver:
Ibugrap 200mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Ibugrap 200mg Tablet may be needed. Please consult your doctor.Use of Ibugrap 200mg Tablet is not recommended in patients with severe liver disease.
If Forget: If you miss a dose of Ibugrap 200mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Habit Forming: No
10.0 tablets in 1 strip
Physical Form: tablet
Grapple Life Sciences Pvt Ltd
0
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if youΓ’ΒΒre worried about them
Common Side Effects :
Vomiting
Nausea
Dizziness
Abdominal pain
Constipation
Flatulence
Diarrhea
Dyspepsia
Headache
Fatigue
Rash
Prescription Required
Ibugrap 200mg Tablet is a pain-relieving medicine. It is used to treat many conditions such as headache, fever, period pain, toothache, colds, and mild arthritis. It is also a common ingredient in many cold and flu remedies.Ibugrap 200mg Tablet should be taken with food to avoid stomach upset and reduce side effects. In general, you should try to use the smallest amount necessary to control your symptoms, for the shortest possible time. You should take this medicine regularly while you need it. Try not to miss doses as it will become less effective if you do.The medicine is well tolerated with little or no side effects. However, it may cause vomiting, stomach pain, nausea, and indigestion in some people. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the symptoms.This medicine is widely prescribed and considered safe but is not suitable for everybody. Before you take it, you should tell your doctor if you have kidney problems, asthma, blood disorders, or drink a lot of alcohol. Also, tell your doctor what other medicines you are taking to make sure you are safe. It is best to avoid drinking alcohol while using this medicine.
Alcohol:
It is unsafe to consume alcohol with Ibugrap 200mg Tablet.
Pregnancy:
Ibugrap 200mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Breastfeeding:
Ibugrap 200mg Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Driving:
Ibugrap 200mg Tablet does not usually affect your ability to drive.
Kidney:
Ibugrap 200mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Ibugrap 200mg Tablet may be needed. Please consult your doctor.Use of Ibugrap 200mg Tablet is not recommended in patients with severe kidney disease. Long term use of this medicine can affect the kidney function.
Liver:
Ibugrap 200mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Ibugrap 200mg Tablet may be needed. Please consult your doctor.Use of Ibugrap 200mg Tablet is not recommended in patients with severe liver disease.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Ibugrap 200mg Tablet is to be taken with food.
Ibugrap 200mg Tablet is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
In Pain reliefIbugrap 200mg Tablet is a common painkiller used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches. This medicine is very widely used and very rarely causes side effects if taken at the right dosage. Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time.In Treatment of FeverIbugrap 200mg Tablet is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.show moreshow less
- Arfen 100mg Oral Suspension
- Acefen Gel
- Asobru 400mg Tablet
- ALFAM 400MG TABLET
- BREN 400MG TABLET
- Brufen 400 Tablet
- Bar Syrup
- Brufen 400 Tablet
- Brufen 600 Tablet
- Brufen Junior 100mg/5ml Suspension
- BREN 100MG/5ML SUSPENSION
- Brufen 600 Tablet
- BREN 600MG TABLET
- Bruriff 400mg Tablet
- Corflam Gel
- Combigel 10% Gel
- Danaibu 400mg Tablet
- Dolofin Injection
- Eurobuf 400mg Tablet
- Emflam 600mg Tablet
- Emflam 400mg Tablet
- Fla 4 400mg Tablet
- Ibusol 4mg Forte Tablet
- Ibugrap 400mg Tablet
- Ibugesic Oral Suspension
- IBUFLAMAR 400MG TABLET
- IBUGESIC 300MG CAPSULE SR
- Ibupal 400mg Tablet
- Ibuvon Syrup
- Ibugesic 100mg Syrup
- Ibumin Tablet
- Ibugesic 600mg Tablet
- Ibugen 400mg Tablet
- Ibugesic 400 Tablet
- Ibugesic 600mg Tablet
- Ibugesic Oral Suspension Orange
- Iburin 400mg Tablet
- Ibu 400mg Tablet
- Ibusoft 400mg Soft Gelatin Capsule
- Ibugam 400 Tablet
- Ibugesic RTU Solution for Infusion
- Ibuease Oral Suspension
- Ibugesic 400 Tablet
- Inzan IV 400mg Infusion
- Intafen 400mg Tablet
- Ibuvon 100mg/5ml Suspension
- NORSWEL 400MG TABLET
- Premobil 300mg Capsule
- Profen 400mg Tablet
- PREMOBIL 100MG/5ML SUSPENSION
- Ruhmol 400mg Tablet
- Ruhmol 600mg Tablet
- Tricofen 600mg Tablet
- T JO 600mg Tablet
- Tricofen 400mg Tablet
- Ximafen 600mg Capsule
You are about to locate chemists selling
Medicine name
Substitute Name
Current Location:
To Change Location:
Click Here
Enter your GPS location